Navigating through the wild, ever-changing world of TikTok with our kiddos can sometimes feel like we’re trekking through a jungle, right? Today, let’s chat about some of the trends that might have slipped into your child’s TikTok feed and how we can guide them safely through.
Teenagers and challenges, they kinda go hand in hand, don’t they? But there’s this one challenge zooming through social media that’s more than just a harmless dare. First up, the “Benadryl Challenge”. This trend encourages participants to take excessive amounts of the allergy medication Benadryl to experience a high that could bring about hallucinations. It’s not only dangerous but has also been fatal. A 15-year-old girl in Oklahoma lost her life due to an overdose from participating in this challenge. The challenge generally calls for users to take at least a dozen pills, which is way beyond the recommended dose...
Please provide your name and email so we can stay in touch!